# SDR SWIA2019101446462

- Difficulty date: September 21, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 38,725 hours, 24,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS220 FRAME HAS AN INDICATION .75" LONG THRU THE 3RD FASTENER DOWN FROM STGR13. FAILED NDT INSPECTION. (C-CHECK) RO: 10/11/2019 REMOVED AND INSTALLED SERVICEABLE FRAME SECTOR IAW SRM.
